Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 33, NWS Tulsa, OK

May 25, 2025Benton County, Washington County, Arkansas; Adair County, Cherokee County, Delaware County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 25, 2025, 7:08 AM CDT for Benton County, Washington County, Arkansas; Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2025, 7:08 AM CDT (12:08 UTC)
Expired
May 25, 2025, 12:30 PM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK

The radar

The Western Arkansas radar (KSRX), 98 km from the middle of the area, began a volume at 12:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.1 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1007 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1007 J/kg
Mixed-layer CIN
-523 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

787 
WGUS54 KTSA 251208
FFWTSA
ARC007-143-OKC001-021-041-251530-
/O.NEW.KTSA.FF.W.0033.250525T1208Z-250525T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
708 AM CDT Sun May 25 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Benton County in northwestern Arkansas...
  Washington County in northwestern Arkansas...
  Eastern Cherokee County in east central Oklahoma...
  Adair County in northeastern Oklahoma...
  Southern Delaware County in northeastern Oklahoma...

* Until 1030 AM CDT.

* At 708 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fayetteville...                    Springdale...
  Rogers...                          Bentonville...
  Tahlequah...                       Siloam Springs...
  Stilwell...                        Bella Vista...
  Lowell...                          Farmington...
  Pea Ridge...                       Prairie Grove...
  Gentry...                          Elkins...
  Tontitown...                       Gravette...
  West Fork...                       Lincoln...
  Cave Springs...                    Decatur...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3628 9501 3650 9461 3650 9387 3618 9391
      3609 9394 3586 9395 3564 9505

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
473 
WGUS54 KTSA 251513
FFWTSA
ARC007-143-OKC001-021-041-251730-
/O.EXT.KTSA.FF.W.0033.000000T0000Z-250525T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1013 AM CDT Sun May 25 2025

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Benton County in northwestern Arkansas...
  Washington County in northwestern Arkansas...
  Eastern Cherokee County in east central Oklahoma...
  Adair County in northeastern Oklahoma...
  Southern Delaware County in northeastern Oklahoma...

* Until 1230 PM CDT.

* At 1013 AM CDT, Doppler radar indicated additional thunderstorms 
  producing heavy rain spreading across the warned area. These 
  storms will produce additional rainfall amounts of 0.5 to 1 inch 
  with the heaviest rains. Flash flooding is likely to begin shortly 
  in and near the heaviest rains.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fayetteville...                    Springdale...
  Rogers...                          Bentonville...
  Tahlequah...                       Siloam Springs...
  Stilwell...                        Bella Vista...
  Lowell...                          Farmington...
  Pea Ridge...                       Prairie Grove...
  Gentry...                          Elkins...
  Tontitown...                       Gravette...
  West Fork...                       Lincoln...
  Cave Springs...                    Decatur...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3628 9501 3650 9461 3650 9387 3618 9391
      3609 9394 3586 9395 3564 9505

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:35 AM CDT, 33 minutes earlier. Its key messages:

  • Issued at 312 AM CDT Sat May 24 2025
  • Thunderstorms persist early this morning across eastern Oklahoma and northwest Arkansas. Flooding threat will continue, in addition to severe weather concerns.
  • Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
  • Widespread heavy rainfall footprint expected through Monday across most of eastern Oklahoma and northwest/west central Arkansas. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to an increasing flood risk. Flood safety awareness remains a focus.
Area forecast discussion, May 25, 6:35 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
635 AM CDT Sun May 25 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 312 AM CDT Sat May 24 2025

  - Thunderstorms persist early this morning across eastern
    Oklahoma and northwest Arkansas. Flooding threat will
    continue, in addition to severe weather concerns.

  - Widespread showers and storms Sunday through Sunday night and
    may persist through the day Monday. Severe weather potential
    remains. Flooding likely to be ongoing by Monday.

  - Widespread heavy rainfall footprint expected through Monday
    across most of eastern Oklahoma and northwest/west central
    Arkansas. The holiday weekend will have many outdoor
    activities and the prolonged heavy rainfall potential may
    expose many to an increasing flood risk. Flood safety
    awareness remains a focus.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 312 AM CDT Sun May 25 2025

Showers and thunderstorms are ongoing across northern portions of
the area early this morning with a risk for severe hail and
wind gusts. Convection will likely continue into the daylight
hours across northeast Oklahoma and northwest Arkansas. Latest
trends and near-term guidance suggest development of some bowing
segments through the morning hours, which would imply a locally
enhanced risk of damaging wind gusts. Precip gradually shifts
south, primarily impacting areas along and south of the I-40
corridor this afternoon, with more isolated to scattered coverage
to the north. A synoptic front will become the primary focus for
additional development this afternoon and evening as it sags
south through the FA. Severe potential persists with any
redevelopment this afternoon.

By late afternoon/ evening, a mid level wave will be approaching
the region from the west, promoting height falls across much of
Oklahoma. This is expected to ignite additional storms which will
then move into our area during the evening and overnight period.
As has been the case for the last couple nights, the environment
will be capable of producing severe weather tonight, this time
with more of a focus on damaging wind gusts... though large hail
and a low tornado potential may exist near the boundary as well.
While rain coverage will likely encompass much of the forecast
area, the synoptic front will be making gradual progress south
during this time and highest storm coverage and severe threat
should tend to move towards E-Central/ Southeast Oklahoma and
W-Central Arkansas overnight.

Significant flooding potential is anticipated areawide today and
tonight given multiple rounds of storms, anomalously high PWAT
values, and saturated soils from previous day's precipitation.
Several more inches of rainfall will be possible across northeast
Oklahoma and northwest Arkansas this morning, extending into
southeast Oklahoma and northwest Arkansas later in the day and
tonight. Considering the rainfall footprint over the last 36 hours
and tendency for storms to focus more across the south later
tonight into Monday, have expanded the current Flood Watch to
include Pushmataha and Choctaw counties as well. Please keep flood
safety in mind today and tonight, and as always, do not attempt
to drive through flooded roadways. Additionally, be especially
attentive when traveling at night as it is more difficult to
identify floodwater in the dark.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 312 AM CDT Sun May 25 2025

By Monday morning, the bulk of heavy precip should be moving off
to the southeast of the CWA. Scattered showers and thunderstorms
will remain possible through the day, however, as upper troughing
moves through the region. Locally heavy rainfall will remain
possible through Monday night, as well as a limited risk for
severe hail/ wind. The associated sfc low navigates eastward into
Tuesday with drier northerly flow filling into the region and
precip ending from west to east. By late Wednesday night into
thursday, another wave will be approaching the region with another
round of showers and storms areawide. Will need to keep an eye on
the heavy rain potential with this system, but it is not looking
as intense as the current stretch of rainfall. Periodic low rain
chances may persist into next weekend, but in general the forecast
appears to become drier with time as ridging attempts to push
into the central plains. Temperatures through the extended period
will begin below average before warning back to near average.

&&

.AVIATION...
(12Z TAFS)
Issued at 633 AM CDT Sun May 25 2025

Mainly MVFR ceilings will prevail through the forecast period.
Showers and thunderstorms will occur from time to time, with the
most widespread activity expected later this evening and
overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  64  75  60 /  70  80  80  70
FSM   84  67  78  65 /  70  80  90  80
MLC   87  66  78  62 /  50  90  80  80
BVO   76  59  73  56 /  90  90  80  70
FYV   79  61  74  60 /  90  90  80  70
BYV   74  59  68  60 /  90  90  80  80
MKO   80  64  75  61 /  80  90  80  70
MIO   74  61  69  60 /  90  90  70  70
F10   81  64  76  61 /  70  90  80  70
HHW   89  67  76  65 /  30  70  90  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ049-053>076.

AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...43
LONG TERM....43
AVIATION...05
Hazardous weather outlook, May 25, 4:47 AM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
447 AM CDT Sun May 25 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
447 AM CDT Sun May 25 2025

...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH
MONDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms capable of producing large hail,
damaging winds, and torrential rainfall are ongoing this morning
across northeast Oklahoma and northwest Arkansas. Storms are
expected to continue through the morning and spread into east-
central and southeast Oklahoma, as well as west-central Arkansas
this afternoon. Additional widespread thunderstorms will develop
by this evening and persist overnight with continued severe
weather and flooding potential areawide. Flash flooding is of
particular concern with storms today, so please keep flood safety
in mind today and tonight. Do not attempt to drive through flooded
roadways. Additionally, be especially attentive when traveling at
night as it is more difficult to identify floodwater in the dark.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY THROUGH SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
The bulk of the severe weather and heavy rain threats should exit
the area by Monday morning. However, additional showers and
thunderstorms are expected during the day Monday and Monday night.
Some of the stronger storms may still produce locally heavy
rainfall as well as large hail and damaging wind gusts. Conditions
generally become drier Tuesday and Wednesday, though isolated
showers and storms cannot be ruled out, primarily in southeast
Oklahoma. Another round of widespread storms is expected Wednesday
night and Thursday with additional heavy rain and severe
potential. Periodic precipitation chances persist through the end
of the week, but are expected to gradually trend drier by next
week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 25, 4:55 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
455 AM CDT Sun May 25 2025

OKZ054-251045-
Osage OK-
455 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN OSAGE COUNTY THROUGH
545 AM CDT...

At 455 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Pearsonia to 4 miles east of
Ralston. Movement was east at 35 mph.

HAZARD...Wind gusts 40 to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Barnsdall...                      Osage Hills State Park...
Pershing...                       Hominy...
Wynona...                         Nelagoney...
Avant...                          Okesa...
Tallant...                        Pawhuska...
Wolco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3673 9600 3648 9603 3633 9619 3649 9661
      3678 9638
TIME...MOT...LOC 0955Z 285DEG 30KT 3673 9643 3648 9666

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 4:58 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
458 AM CDT Sun May 25 2025

OKZ068-070-251030-
Muskogee OK-Cherokee OK-
458 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES THROUGH 530 AM CDT...

At 458 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Tahlequah to 4 miles
southwest of Muskogee. Movement was east at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Muskogee...                       Cookson...
Braggs...                         Pumpkin Center...
Cherokee Landing State Park...    Fort Gibson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3576 9481 3574 9481 3564 9501 3564 9512
      3560 9513 3576 9544 3581 9529 3581 9527
      3583 9525 3587 9514
TIME...MOT...LOC 0958Z 272DEG 15KT 3590 9501 3571 9541

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 5:36 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
536 AM CDT Sun May 25 2025

ARZ001-010-OKZ069-251115-
Benton AR-Washington AR-Adair OK-
536 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT BENTON...WASHINGTON AND EAST
CENTRAL ADAIR COUNTIES THROUGH 615 AM CDT...

At 536 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles west of Bentonville to 3 miles northwest
of Lincoln to 5 miles north of Bunch. Movement was east at 35 mph.

HAZARD...Wind gusts 40 to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Adair State Park...               Woolsey...
Northwest Arkansas Regional Air...Elkins...
Cincinnati...                     Savoy...
Tontitown...                      Larue...
Pea Ridge...                      Cave Springs...
Wedington...                      Gallitin...
Odell...                          Stilwell...
Lincoln...                        War Eagle...
Strickler...                      Highfill...
Vaughn...                         Monte Ne...

This includes Interstate 49 between mile markers 47 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3621 9392 3595 9406 3576 9428 3576 9450
      3581 9464 3602 9452 3649 9430 3650 9387
TIME...MOT...LOC 1036Z 272DEG 28KT 3637 9430 3598 9447 3576 9477

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 25, 5:55 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
555 AM CDT Sun May 25 2025

OKZ061-062-067-251130-
Rogers OK-Mayes OK-Wagoner OK-
555 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ROGERS...SOUTHWESTERN
MAYES AND NORTHERN WAGONER COUNTIES THROUGH 630 AM CDT...

At 555 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Claremore to 4 miles northeast of Broken
Arrow. Movement was east at 45 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pryor...                          Inola...
Mazie...                          Wagoner...
Verdigris...                      Snowdale State Park...
Claremore...                      Chouteau...
Pryor Creek...                    Sportsmen Acres Community...
Murphy...                         Tiawah...
Broken Arrow...

This includes Interstate 44 between mile markers 240 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3631 9516 3589 9534 3607 9576 3609 9576
      3633 9566
TIME...MOT...LOC 1055Z 287DEG 40KT 3631 9564 3608 9576

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 6:22 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
622 AM CDT Sun May 25 2025

OKZ062-067-068-070-251200-
Muskogee OK-Cherokee OK-Mayes OK-Wagoner OK-
622 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MAYES...EASTERN
WAGONER...CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 700 AM
CDT...

At 622 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southeast of Chouteau to near Wagoner to
4 miles west of Porter. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tahlequah...                      Tullahassee...
Hulbert...                        Peggs...
Wagoner...                        Redbird...
Fort Gibson...                    Okay...
Lost City...                      Scraper...
Sequoyah State Park...            Porter...
Murphy...                         Oaks...
Muskogee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3617 9501 3616 9501 3616 9480 3607 9480
      3583 9493 3572 9521 3588 9563 3600 9545
      3618 9529
TIME...MOT...LOC 1122Z 291DEG 39KT 3613 9525 3598 9538 3587 9561

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 6:54 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
654 AM CDT Sun May 25 2025

ARZ001-010-OKZ063-068>070-072-251230-
Benton AR-Washington AR-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
Delaware OK-
654 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BENTON...
NORTHWESTERN WASHINGTON...SOUTHEASTERN DELAWARE...NORTHWESTERN
SEQUOYAH...ADAIR...SOUTHEASTERN CHEROKEE AND NORTHEASTERN MUSKOGEE
COUNTIES THROUGH 730 AM CDT...

At 654 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles west of West Siloam Springs to 3 miles
west of Pumpkin Center. Movement was east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Adair State Park...               Westville...
Christie...                       Greenleaf State Park...
Cincinnati...                     Pumpkin Center...
Maryetta...                       Cookson...
Braggs...                         Ballard...
Wedington...                      Gallitin...
Cherokee Landing State Park...    Lake Tenkiller State Park...
Baron...                          Natural Falls State Park...
Lake Francis...                   Tahlequah...
Eldon...                          Proctor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3621 9429 3590 9450 3555 9511 3566 9532
      3623 9465
TIME...MOT...LOC 1154Z 278DEG 15KT 3617 9463 3572 9520

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:52 AM CDTAreal Flood AdvisoryTSABenton, Washington3 hr
May 25, 5:36 AM CDTSpecial Weather StatementTSABenton, Washington39 min
May 25, 6:18 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Crawford, Madison, Washington3 hr
May 25, 7:09 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison3 hr
May 25, 7:25 AM CDTSpecial Weather StatementTSACrawford, Madison, Washington35 min
May 25, 7:59 AM CDTSpecial Weather StatementTSACrawford, Madison46 min
May 25, 8:34 AM CDTSpecial Weather StatementTSAFranklin41 min
May 25, 9:08 AM CDTRiver Flood AdvisoryTSAFranklin, Johnson, Logan18 hr
May 25, 10:10 AM CDTSpecial Weather StatementTSAWashington35 min
May 25, 11:08 AM CDTSpecial Weather StatementTSAFranklin37 min
May 25, 11:14 AM CDTSevere Thunderstorm WarningTSAFranklin31 min
May 25, 12:16 PM CDTFlash Flood WarningTSABenton, Madison, Washington3 hr
May 25, 1:22 PM CDTAreal Flood AdvisoryTSACrawford, Franklin3 hr
May 25, 1:51 PM CDTSpecial Weather StatementTSAFranklin24 min
May 25, 2:02 PM CDTSpecial Weather StatementTSASebastian43 min
May 25, 2:20 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian2 hr
May 24, 11:32 PM CDTSpecial Weather StatementTSAOsage43 min
May 24, 11:39 PM CDTSevere Thunderstorm WarningTSAOsage51 min
May 25, 12:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:17 AM CDTSevere Thunderstorm WarningTSAOsage27 min
May 25, 12:42 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:48 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
May 25, 12:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
May 25, 1:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:18 AM CDTSpecial Weather StatementTSARogers27 min
May 25, 1:46 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:49 AM CDTSpecial Weather StatementTSAKay26 min
May 25, 2:10 AM CDTSevere Thunderstorm WarningTSAOsage29 min
May 25, 2:13 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee4 hr
May 25, 2:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa45 min
May 25, 2:38 AM CDTSpecial Weather StatementTSAOsage37 min
May 25, 2:45 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more45 min
May 25, 3:00 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more4 hr
May 25, 3:13 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
May 25, 3:21 AM CDTSpecial Weather StatementTSAMayes, Rogers, Tulsa, Wagoner39 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner51 min
May 25, 3:34 AM CDTFlash Flood WarningTSACreek, Osage, Rogers, Tulsa, Wagoner, Washington4 hr
May 25, 3:49 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more4 hr
May 25, 4:03 AM CDTSpecial Weather StatementTSAKay42 min
May 25, 4:13 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner47 min
May 25, 4:17 AM CDTSevere Thunderstorm WarningTSAOsage43 min
May 25, 4:18 AM CDTSpecial Weather StatementTSADelaware27 min
May 25, 4:48 AM CDTSpecial Weather StatementTSADelaware57 min
May 25, 4:49 AM CDTSpecial Weather StatementTSAAdair, Cherokee41 min
May 25, 4:55 AM CDTSpecial Weather StatementTSAOsage50 min
May 25, 4:58 AM CDTSpecial Weather StatementTSACherokee32 min
May 25, 5:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee34 min
May 25, 5:54 AM CDTFlash Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner3 hr
May 25, 5:55 AM CDTSpecial Weather StatementTSAMayes35 min
May 25, 6:22 AM CDTSpecial Weather StatementTSACherokee38 min
May 25, 6:37 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more56 hr
May 25, 6:54 AM CDTSpecial Weather StatementTSAAdair, Cherokee36 min
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage13 hr
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage, Tulsa35 hr
May 25, 7:45 AM CDTRiver Flood AdvisoryTSATulsa114 min
May 25, 7:47 AM CDTRiver Flood WarningTSARogers, Tulsa19 hr
May 25, 8:40 AM CDTAreal Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner54 hr
May 25, 9:07 AM CDTRiver Flood WarningTSALeFlore3 days
May 25, 9:39 AM CDTRiver Flood WarningTSATulsa36 hr
May 25, 11:00 AM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa, Washington3 hr
May 25, 11:00 AM CDTSpecial Weather StatementTSAWagoner30 min
May 25, 11:22 AM CDTSpecial Weather StatementTSAAdair23 min
May 25, 11:30 AM CDTSpecial Weather StatementTSACherokee30 min
May 25, 11:48 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee20 min
May 25, 1:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 2:33 PM CDTSpecial Weather StatementTSALatimer, LeFlore42 min
May 25, 2:34 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore32 min
May 25, 3:00 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore16 min
May 25, 3:06 PM CDTFlash Flood WarningTSALatimer, LeFlore4 hr
May 25, 3:27 PM CDTSpecial Weather StatementTSALeFlore33 min
May 25, 3:33 PM CDTAreal Flood AdvisoryTSAPittsburg117 min
May 25, 3:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 4:24 PM CDTSpecial Weather StatementTSALatimer36 min
May 25, 4:48 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore29 min
May 25, 5:16 PM CDTSpecial Weather StatementTSALatimer29 min
May 25, 5:32 PM CDTSpecial Weather StatementTSAMuskogee, Okmulgee28 min
May 25, 6:12 PM CDTSpecial Weather StatementTSAMuskogee33 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.